Author = Gee-Choon Lau
Complete solutions on local antimagic chromatic number of three families of disconnected graphs

Articles in Press, Accepted Manuscript, Available Online from 16 March 2024

10.22049/cco.2024.29032.1818

Tsz Lung Chan; Gee-Choon Lau; W.C. Shiu


On the vertex irregular reflexive labeling of generalized friendship graph and corona product of graphs

Volume 9, Issue 3, September 2024, Pages 509-526

10.22049/cco.2023.28046.1426

Kooi-Kuan Yoong; Roslan Hasni; Gee-Choon Lau; Ali Ahmad


On local antimagic chromatic number of various join graphs

Volume 8, Issue 4, December 2023, Pages 693-714

10.22049/cco.2022.27937.1399

K. Premalatha; Gee-Choon Lau; Subramanian Arumugam; W.C. Shiu